Revisiting the Off-Center Impurity Problem: Reorientational Rate by Mathieu Functions

Abstract:

Article Preview

Info:

Periodical:

Materials Science Forum (Volumes 239-241)

Edited by:

G.E. Matthews and R.T. Williams

Pages:

377-380

DOI:

10.4028/www.scientific.net/MSF.239-241.377

Citation:

P.C. Petrova et al., "Revisiting the Off-Center Impurity Problem: Reorientational Rate by Mathieu Functions", Materials Science Forum, Vols. 239-241, pp. 377-380, 1997

Online since:

January 1997

Export:

Price:

$35.00

In order to see related information, you need to Login.